VOL. 24 · NO. 4 | Winter 1980
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 24 (4), (Winter 1980)
No abstract available
Articles
Peter J. Welcher
Illinois J. Math. 24 (4), 527-544, (Winter 1980) DOI: 10.1215/ijm/1256047470
KEYWORDS: 55S15
No abstract available
A. H. Dooley
Illinois J. Math. 24 (4), 545-553, (Winter 1980) DOI: 10.1215/ijm/1256047471
KEYWORDS: 43A15
No abstract available
Kouzou Tsukiyama
Illinois J. Math. 24 (4), 554-559, (Winter 1980) DOI: 10.1215/ijm/1256047472
KEYWORDS: 55P10, 55R05
No abstract available
Gianna Stefani, Pietro Zecca
Illinois J. Math. 24 (4), 560-575, (Winter 1980) DOI: 10.1215/ijm/1256047473
KEYWORDS: 58F40, 58E25, 93C15
No abstract available
Alex Heller
Illinois J. Math. 24 (4), 576-605, (Winter 1980) DOI: 10.1215/ijm/1256047474
KEYWORDS: 55P99, 20J99
No abstract available
David E. Rush
Illinois J. Math. 24 (4), 606-611, (Winter 1980) DOI: 10.1215/ijm/1256047475
KEYWORDS: 14B15, 13H10
No abstract available
Chungming An, Alan H. Stein
Illinois J. Math. 24 (4), 612-618, (Winter 1980) DOI: 10.1215/ijm/1256047476
KEYWORDS: 10B35, 10H10
No abstract available
F. R. Cohen, J. C. Moore, J. A. Neisendorfer
Illinois J. Math. 24 (4), 619-623, (Winter 1980) DOI: 10.1215/ijm/1256047477
KEYWORDS: 55Q05
No abstract available
Edward R. Voss
Illinois J. Math. 24 (4), 624-638, (Winter 1980) DOI: 10.1215/ijm/1256047478
KEYWORDS: 16A45, 06A10
No abstract available
Roy A. Johnson
Illinois J. Math. 24 (4), 639-644, (Winter 1980) DOI: 10.1215/ijm/1256047479
KEYWORDS: 28C15
No abstract available
J. R. Baxter
Illinois J. Math. 24 (4), 645-652, (Winter 1980) DOI: 10.1215/ijm/1256047480
KEYWORDS: 81G45, 31B15, 82A05
No abstract available
Gerald A. Anderson
Illinois J. Math. 24 (4), 653-675, (Winter 1980) DOI: 10.1215/ijm/1256047481
KEYWORDS: 57P99, 57R67
No abstract available
Symeon Bozapalides
Illinois J. Math. 24 (4), 676-680, (Winter 1980) DOI: 10.1215/ijm/1256047482
KEYWORDS: 18D05, 18A05, 18A40
David M. James
Illinois J. Math. 24 (4), 681-688, (Winter 1980) DOI: 10.1215/ijm/1256047483
KEYWORDS: 57S25
No abstract available
John B. Conway
Illinois J. Math. 24 (4), 689-702, (Winter 1980) DOI: 10.1215/ijm/1256047484
KEYWORDS: 47B20
No abstract available
Back Matter
Illinois J. Math. 24 (4), (Winter 1980)
No abstract available
Back to Top